# SDR SIMA20190109006

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 37,727 hours, 32,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROX LIGHTING STRIP NR 4 INOP. C/A-REMOVED AND REPLACED FLOOR PROX LIGHTING STRIP NR 4, OPC GOOD, IAW AMM 33-50-12.
